English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A simple improvement of the Migdal Kadanoff renormalisation group scheme

Lipowsky, R. (1982). A simple improvement of the Migdal Kadanoff renormalisation group scheme. Journal of Physics A: Mathematical and General, 15(1), L19-L24. doi:10.1088/0305-4470/15/1/004.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Lipowsky, Reinhard1, Author              
Affiliations:
1External Organizations, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 1982
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1088/0305-4470/15/1/004
BibTex Citekey: Lipowsky1982
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Physics A: Mathematical and General
  Other : JPhysA
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Bristol : IOP Publ.
Pages: - Volume / Issue: 15 (1) Sequence Number: - Start / End Page: L19 - L24 Identifier: ISSN: 0305-4470